# SDR AALA2018121209035

- Difficulty date: November 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,590 hours, 22,387 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: D57540203004
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON NR 5 HINGE BEARING HAD MIGRATED RESULTING IN DAMAGE TO THE BORE OF THE HINGE.  REPLACED THE HINGE IAW AMM 57-51-31-400-001-A.
